Resultats globals: 2 registres trobats en 0.03 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
1.
18 p, 212.2 KB Endpoint for the div-curl lemma in Hardy spaces / Bonami, Aline (Université d’Orleans (França). Département de Mathématiques) ; Feuto, Justin (Université de Cocody (Costa d'Ivori). Laboratoire de Mathématiques Fondamentales) ; Grellier, Sandrine (Université d’Orleans (França). Département de Mathématiques)
We give a div-curl type lemma for the wedge product of closed differential forms on Rn when they have coefficients respectively in a Hardy space and L∞ or BMO. In this latter case, the wedge product belongs to an appropriate Hardy-Orlicz space.
2010 - 10.5565/PUBLMAT_54210_03
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 341-358  
2.
16 p, 156.4 KB On truncations of Hankel and Toeplitz operators / Bonami, Aline ; Bruna, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the boundedness properties of truncation operators acting on bounded Hankel (or Toeplitz) infinite matrices. A relation with the Lacey-Thiele theorem on the bilinear Hilbert transform is established. [...]
1999 - 10.5565/PUBLMAT_43199_10
Publicacions matematiques, V. 43 N. 1 (1999) , p. 235-250  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.